# SDR UIEA200800091

- Difficulty date: March 19, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 40,399 hours, 6,222 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ACCESS PANEL 472FL BOTH SIDES SKINS ADJACENT TO LATCH AREA HAVE CRACKED.  REPAIRED PANEL PER EO 4454A055 AND RE-INSTALLED PER 54-62-02.
